# SDR SWIA2019101646478

- Difficulty date: September 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E HAS THREE CHAFFS ( OUTBD, MIDDLE, INBD). (C-CHECK) RO: 10/13/2019 BLENDED RIGHT INBD FLAP VANE L/E IN THREE SPOTS ( OUTBD, MIDDLE, INBD). RIGHT INBD FLAP VANE L/E CENTER PANEL IS FOUND TO BE OUT OF LIMITS AND REPLACED. RIGHT INBD FLAP VANE L/E OTBD PANEL IS FOUND TO BE OUT OF LIMITS AND REPLACED. RIGHT INBD FLAP VANE L/E (INBD) PANEL IS WITHIN LIMITS AND RESTORED TO ORIGINAL IAW REO.
